# SDR ASAA2019041739005

- Difficulty date: April 3, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 44,366 hours, 13,181 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX COMPARTMENT STA 540 BL 0 BL 24.82L PANEL BREAK CRACKED. GROUNDED - YES. REMOVED AND REPLACED 1EA PANEL BREAK AT STA 540 BL 0 BL 24.82 IAW B737 800 SRM 51 40 02 0G 0 PG 6 STEP D 1-6.
